RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 4, Pages 781–785 (Mi dan8183)  

MATHEMATICS

Solution of some optimal control problems by the iterative method

I. I. Golichev

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 519
Presented: Л. С. Понтрягин
Received: 23.12.1985

Citation: I. I. Golichev, “Solution of some optimal control problems by the iterative method”, Dokl. Akad. Nauk SSSR, 293:4 (1987), 781–785

Citation in format AMSBIB
\Bibitem{Gol87}
\by I.~I.~Golichev
\paper Solution of some optimal control problems by the iterative method
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 4
\pages 781--785
\mathnet{http://mi.mathnet.ru/dan8183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889149}
\zmath{https://zbmath.org/?q=an:0647.49027}


Linking options:
  • http://mi.mathnet.ru/eng/dan8183
  • http://mi.mathnet.ru/eng/dan/v293/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019